MAUDE Adverse Event Report: SORIN GROUP ITALIA S.R.L. - CRM FACILITY REPLY; PULSE GENERATOR, PERMANENT, IMPLANTABLE

SORIN GROUP ITALIA S.R.L. - CRM FACILITY REPLY; PULSE GENERATOR, PERMANENT, IMPLANTABLE
Model Number REPLY DR
Medical Device Problem Codes Migration or Expulsion of Device (1395); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/15/2018
Type of Reportable Event Serious Injury
Event or Problem Description
Reportedly, the subject device was removed on (b)(6) 2018 due to pocket erosion.Preliminary analysis revealed that the device has been sterilized and released according to all applicable procedures.
 
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
Reportedly, the subject device was removed on (b)(6) 2018 due to pocket infection.Preliminary analysis revealed that the device has been sterilized and released according to all applicable procedures.

Brand Name
REPLY
Common Device Name
PULSE GENERATOR, PERMANENT, IMPLANTABLE
Manufacturer (Section D)
SORIN GROUP ITALIA S.R.L. - CRM FACILITY
parc d'affaires noveos 4 avenue réaumur
.
clamart 92140
FR  92140
MDR Report Key7689371
Report Number1000165971-2018-00649
Device Sequence Number19034014
Product Code DXY
UDI-Device Identifier08031527011523
UDI-Public(01)08031527011523(11)170627(17)181231
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P950029
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2018
Device Model NumberREPLY DR
Device Catalogue NumberREPLY DR
Device Lot NumberS0271
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date06/20/2018
Initial Date Received by Manufacturer 06/20/2018
Supplement Date Received by Manufacturer07/16/2018
Initial Report FDA Received Date07/16/2018
Supplement Report FDA Received Date07/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;